Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can i take Imodium while taking Complera?
Jan 9, 2013

I've had diarrhea for the past 4 days and i have been drinking plenty of liquids and taking my meds with a meal (at least 400-500 cal) on a regular basis. I don't feel sick at all or anything but wanted to know if i can take Imodium to stop it. Thank you

Response from Dr. Henry

Generally you can take Immodiun with Complera. Would inform your HIV provider of situation so she/he can monitor situation and decide if diagnositc evaluation for the diarrhea is needed if those problems persist/worsen. KH



Previous
Excretion of Atripla
Next
Night Sweats

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement